# SDR VNAA2019060319101

- Difficulty date: April 19, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 7,838 hours, 7,165 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MSG IN FLIGHT C/W RESET PRCEDURE MSG CLEARED
